Thread: help another gyno question
03-12-2003, 06:03 AM #1
help another gyno question
I am on my 4th week of test400/eq400. Last night after working out my left nipple felt weird(can't really explain it). IF i run my nolva how bad will hinder my gains. this is not a bulking cycle it is to get more vascular. Also i am running winny and clen at the end should i keep taking the nolva through that. help guys. Also should I only worry if my nipples start to itch?
03-12-2003, 06:07 AM #2
oh yeah I forgot to mention that my left nipple is getting hard all the time and the right one is not.
03-12-2003, 06:58 AM #3
Hey bro jump on 20mgs of nolv asap and run it throughout ur cycle. IMO nolv doesnt hinder gains enough to matter. Id rather be safe then gyno sorry.. Good luck!
03-12-2003, 10:00 AM #4
03-12-2003, 11:08 AM #5New Member
- Join Date
- Feb 2002
What?! i never heard that before.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)